Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 285, NWS Tulsa, OK

November 30, 2018Adair County, Delaware County, Oklahoma; Benton County, Washington County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Nov 30, 2018, 6:20 PM CST for Adair County, Delaware County, Oklahoma; Benton County, Washington County, Arkansas. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 30, 2018, 6:20 PM CST (00:20 UTC)
Expired
Nov 30, 2018, 6:55 PM CST
In force
35 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Benton County, AR, Washington County, AR, Adair County, OK, Delaware County, OK

The radar

The Western Arkansas radar (KSRX), 89 km from the middle of the area, began a volume at 00:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 30, 5:23 PM CSTTornado WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 0.3 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2018-12-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 202 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2018-12-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 241 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
202 J/kg
Mixed-layer CIN
-93 J/kg
Mixed-layer LCL
687 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
241 m²/s²
0-3 km storm-relative helicity
266 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted.

340 
WUUS54 KTSA 010020
SVRTSA
ARC007-143-OKC001-041-010115-
/O.NEW.KTSA.SV.W.0285.181201T0020Z-181201T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
620 PM CST FRI NOV 30 2018

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Benton County in northwestern Arkansas...
  Western Washington County in northwestern Arkansas...
  Southeastern Delaware County in northeastern Oklahoma...
  Northeastern Adair County in northeastern Oklahoma...

* Until 715 PM CST.

* At 620 PM CST, a severe thunderstorm was located near Lincoln,
  moving north at 45 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations in or near the path include...
  Fayetteville...                   Springdale...
  Rogers...                         Bentonville...
  Siloam Springs...                 Bella Vista...
  Farmington...                     Prairie Grove...
  Gentry...                         Tontitown...
  Gravette...                       Lincoln...
  Cave Springs...                   Decatur...
  Westville...                      West Siloam Springs...
  Highfill...                       Watts...
  Springtown...                     Northwest Arkansas Regional
  Air...

This includes Interstate 49 between mile markers 82 and 93.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A Tornado Watch remains in effect until midnight CST for northeastern
Oklahoma.

LAT...LON 3581 9427 3584 9463 3650 9462 3650 9414
TIME...MOT...LOC 0020Z 186DEG 41KT 3592 9442 

HAIL...1.00IN
WIND...60MPH
 
$$

69
3 follow-up statements
246 
WWUS54 KTSA 010032
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
632 PM CST FRI NOV 30 2018

ARC007-143-OKC001-041-010115-
/O.CON.KTSA.SV.W.0285.000000T0000Z-181201T0115Z/
Benton AR-Washington AR-Delaware OK-Adair OK-
632 PM CST FRI NOV 30 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CST
FOR BENTON...NORTHWESTERN WASHINGTON...SOUTHEASTERN DELAWARE AND
NORTHEASTERN ADAIR COUNTIES...

At 632 PM CST, a severe thunderstorm was located 5 miles northeast of
Cincinnati, moving north at 55 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations in or near the path include...
Fayetteville...                   Springdale...
Rogers...                         Bentonville...
Siloam Springs...                 Bella Vista...
Farmington...                     Gentry...
Tontitown...                      Gravette...
Cave Springs...                   Decatur...
West Siloam Springs...            Highfill...
Watts...                          Springtown...
Northwest Arkansas Regional Air...
Cincinnati...
Hiwasse...                        Maysville...

This includes Interstate 49 between mile markers 82 and 93.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A Tornado Watch remains in effect until midnight CST for northeastern
Oklahoma.

LAT...LON 3603 9423 3597 9439 3601 9456 3607 9463
      3650 9462 3650 9414
TIME...MOT...LOC 0032Z 180DEG 47KT 3610 9445 

HAIL...0.75IN
WIND...60MPH
 
$$

69
389 
WWUS54 KTSA 010046
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
646 PM CST FRI NOV 30 2018

ARC143-OKC001-041-010055-
/O.CAN.KTSA.SV.W.0285.000000T0000Z-181201T0115Z/
Washington AR-Delaware OK-Adair OK-
646 PM CST FRI NOV 30 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WASHINGTON...
SOUTHEASTERN DELAWARE AND NORTHEASTERN ADAIR COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. therefore the warning has been cancelled.

A Tornado Watch remains in effect until midnight CST for northeastern
Oklahoma. A Tornado Watch also remains in effect until 200 AM CST for
northwestern Arkansas.

LAT...LON 3622 9419 3622 9433 3620 9449 3621 9457
      3650 9462 3650 9414
TIME...MOT...LOC 0045Z 186DEG 41KT 3625 9443 

$$

ARC007-010115-
/O.CON.KTSA.SV.W.0285.000000T0000Z-181201T0115Z/
Benton AR-
646 PM CST FRI NOV 30 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CST
FOR NORTHWESTERN BENTON COUNTY...

At 645 PM CST, a severe thunderstorm was located over Springtown,
moving north at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations in or near the path include...
Rogers...                         Bentonville...
Siloam Springs...                 Bella Vista...
Gentry...                         Gravette...
Cave Springs...                   Decatur...
Highfill...                       Springtown...
Maysville...                      Northwest Arkansas Regional Air...
Hiwasse...                        Miller...
Centerton...                      Fairmount...
Vaughn...                         Healing Springs...
Rocky Comfort...                  Cherokee City...

This includes Interstate 49 between mile markers 82 and 93.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A Tornado Watch remains in effect until midnight CST for northeastern
Oklahoma. A Tornado Watch also remains in effect until 200 AM CST for
northwestern Arkansas.

LAT...LON 3622 9419 3622 9433 3620 9449 3621 9457
      3650 9462 3650 9414
TIME...MOT...LOC 0045Z 186DEG 41KT 3625 9443 

HAIL...<.75IN
WIND...60MPH
 
$$

69
937 
WWUS54 KTSA 010055
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
655 PM CST FRI NOV 30 2018

ARC007-010104-
/O.CAN.KTSA.SV.W.0285.000000T0000Z-181201T0115Z/
Benton AR-
655 PM CST FRI NOV 30 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BENTON COUNTY IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been cancelled.  However gusty winds up to 
45 mph are still possible with this thunderstorm.

A Tornado Watch remains in effect until midnight CST for northeastern
Oklahoma. A Tornado Watch also remains in effect until 200 AM CST for
northwestern Arkansas.

LAT...LON 3622 9419 3622 9433 3620 9449 3621 9457
      3650 9462 3650 9414
TIME...MOT...LOC 0053Z 186DEG 41KT 3636 9442 

$$

69

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 30, 5:23 PM CST, 57 minutes earlier.

Area forecast discussion, Nov 30, 5:23 PM CST, 57 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
523 PM CST Fri Nov 30 2018

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Main concern for this TAF issuance will be the strong to severe
thunderstorms expected to move through the area This evening.
MVFR to VFR conditions are expected behind the line of thunderstorms.

&&

.PREV DISCUSSION... /Issued 307 PM CST Fri Nov 30 2018/

DISCUSSION...

The main forecast concern will be severe weather potential
tonight. Fire weather will be a concern on Saturday. Finally, in
about a week, winter weather potential will increase as one would
typically expect in December.

A busy evening is in store across E OK and W AR. A potent
shortwave trough, located over the central and southern Rockies
attm, is moving rapidly toward the Plains as I type. The system,
on the nose of a potent upper jet that extends clear back into the
eastern Pacific, will eject rapidly northeast tonight into
Saturday, while mid level cyclogenesis eventually occurs over the
central Plains. The intense dynamics with this system will be
meeting up with returning Gulf moisture, the leading edge of which
is denoted by the retreating warm front near I-40 attm, to set
the stage for a potentially dangerous evening across the region.

The hi-res guidance has been consistent over several hours
denoting two main areas of development this evening. Storms are
expected to develop closer to 00Z across central Oklahoma, and
especially north central Oklahoma, as the intense positive
vorticity advection occurs with the main vort. These storms,
possibly evolving quickly into a QLCS with time, will likely cut
across a portion of northeast Oklahoma, especially from the Tulsa
area and to the north and west, between roughly 01Z and 04Z, with
all hazards possible. The second main area of development will
likely get going around 02Z, fairly close to the highway 69
corridor in eastern OK, as the mid level speed max hits the
western edge of the deeper moisture. A broken band of cellular,
and more than likely rotating, convection will progress rapidly
northeast into western AR thru 06Z or 07Z.

The intensifying shear, at both the low levels and aloft, combined
with moderate instability lifting into the region with the warm
front, suggest that the potential for strong tornadoes exists,
along with very large hail. People across eastern Oklahoma and
northwest Arkansas should be weather aware this evening.

Gusty west to southwest winds on Saturday, along with dry and mild
conditions over the region in the wake of tonight's system, will
elevate fire weather potential, especially since fuels have been
cured from the recent cold weather.

While there are still differences in the details, which is
expected in the day 6-7 time frame, the GFS and ECMWF both
suggest increasing chances for precipitation across the region
late next week in advance of a decent southern stream wave. The
EC, however, is also more aggressive with the southward push of
cold air down the Plains as it has a much more pronounced
northern stream wave. This is that dreaded one-two punch that is
often seen during big winter storms. While I'm not going to go
full boar on this solution, it is prudent to at least introduce
the potential for winter weather by day 7 (next Friday).

Lacy

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

AVIATION.....10
Hazardous weather outlook, Nov 30, 5:21 PM CST, 59 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
521 PM CST Fri Nov 30 2018

ARZ001-002-010-011-019-020-029-OKZ049-053>076-011130-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
521 PM CST Fri Nov 30 2018

...SEVERE WEATHER EXPECTED THROUGH THIS EVENING...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Tonight.
TORNADO.
	RISK...Elevated.
	AREA...Primarily along and south of Interstate 44, and especially
           southeast Oklahoma into west central Arkansas.
	ONSET...After 6 PM.

SEVERE THUNDERSTORM.
	RISK...Critical.
	AREA...All eastern Oklahoma and northwest Arkansas.
	ONSET...After 6 PM.

	AREA AT GREATEST RISK...Southeast Oklahoma through northwest Arkansas.

HEAVY RAIN.
	RISK...Limited.
	AREA...Far eastern Oklahoma and northwest Arkansas.
	ONSET...Evening through early Saturday morning.

DISCUSSION...
Thunderstorms are developing over southeastern Oklahoma and western Arkansas
and storms will continue to increase in coverage through the evening hours.
Storms will end from west to east, and clear western Arkansas during the
early morning hours on Saturday. Conditions continue to appear favorable
for severe weather across much of eastern Oklahoma and northwest Arkansas.

Instability continues to increase across the region this afternoon
and will trend upward through the evening hours.  Winds aloft will also
become more favorable for severe storms, and very strong low level winds
are forecast to develop across southeast Oklahoma and western Arkansas
by early evening.  As storms develop and move into the more favorable
conditions, tornadic potential will increase.  Current forecasts do
suggest the potential for a strong tornado across southeast Oklahoma
through west central Arkansas during the evening hours. Additionally,
large hail and locally damaging straight line winds will be possible,
especially with any discrete storm cells.  Severe weather watches and
warnings should be anticipated.  Know your severe weather safety procedures.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
SATURDAY...High Wind Potential.
SUNDAY through THURSDAY...No Hazards.

EXTENDED DISCUSSION...
Mild temperatures and gusty west to southwest winds will raise
fire weather concerns Saturday. Some light rain or snow will also
be possible in some places late Sunday night, but no significant
wintry precipitation is expected.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Nov 30, 5:10 PM CST, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Tulsa OK
510 PM CST FRI NOV 30 2018

ARZ019-029-OKZ076-010000-
Sebastian AR-Crawford AR-Le Flore OK-
510 PM CST FRI NOV 30 2018

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CRAWFORD...WESTERN
SEBASTIAN AND NORTHEASTERN LE FLORE COUNTIES UNTIL 600 PM CST...

At 509 PM CST, a strong thunderstorm was located 3 miles south of
Hackett, moving north at 40 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations in or near the path include...
Fort Smith...                     Van Buren...
Cedarville...                     Mountainburg...
Natural Dam...                    Greenwood...
Alma...                           Barling...
Pocola...                         Arkoma...
Mulberry...                       Dyer...
Hackett...                        Bonanza...
Midland...                        Cameron...
Rudy...                           Lee Creek...
Excelsior...                      Fort Smith Regional Airport...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 0 and 18.
 Interstate 540 between mile markers 1 and 14.
 Interstate 49 between mile markers 22 and 31.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3504 9434 3509 9455 3530 9449 3531 9448
      3537 9448 3538 9443 3548 9445 3570 9439
      3562 9407
TIME...MOT...LOC 2309Z 196DEG 36KT 3515 9442

69
Special weather statement, Nov 30, 5:45 PM CST, 35 minutes before
Special Weather Statement
National Weather Service Tulsa OK
545 PM CST FRI NOV 30 2018

ARZ010-019-OKZ069-072-010030-
Washington AR-Crawford AR-Adair OK-Sequoyah OK-
545 PM CST FRI NOV 30 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CRAWFORD...
SOUTHWESTERN WASHINGTON...NORTHEASTERN SEQUOYAH AND SOUTHEASTERN
ADAIR COUNTIES UNTIL 630 PM CST...

At 544 PM CST, a strong thunderstorm was located 3 miles south of
Short, moving north at 40 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations in or near the path include...
Van Buren...                      Cedarville...
Natural Dam...                    Prairie Grove...
West Fork...                      Lincoln...
Greenland...                      Devils Den State Park...
Strickler...                      Lee Creek...
Short...                          Prairie Grove Battlefield State...
Walnut Grove...                   Clyde...
Rhea...                           Canehill...
Uniontown...                      Hogeye...
Odell...                          Dora...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 0 and 2.
 Interstate 40 in Oklahoma between mile markers 327 and 328.
 Interstate 49 between mile markers 51 and 57.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until midnight CST for northeastern
and east central Oklahoma.

LAT...LON 3545 9440 3545 9441 3542 9442 3547 9462
      3606 9446 3599 9414
TIME...MOT...LOC 2344Z 196DEG 35KT 3552 9449

69
Special weather statement, Nov 30, 6:03 PM CST, 17 minutes before
Special Weather Statement
National Weather Service Tulsa OK
603 PM CST FRI NOV 30 2018

ARZ019-020-029-010045-
Sebastian AR-Franklin AR-Crawford AR-
603 PM CST FRI NOV 30 2018

...SIGNIFICANT WEATHER ADVISORY FOR FRANKLIN...EASTERN CRAWFORD AND
NORTHEASTERN SEBASTIAN COUNTIES UNTIL 645 PM CST...

At 602 PM CST, a strong thunderstorm was located 3 miles south of
Bloomer, moving northeast at 35 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations in or near the path include...
Ozark...                          Charleston...
Greenwood...                      Lavaca...
Mulberry...                       Dyer...
Altus...                          Branch...
Denning...                        Wiederkehr Village...
Bloomer...                        Washburn...
Fern...                           Burnville...
Fort Chaffee...                   Central City...
Jethro...                         Milltown...
Locke...                          Vesta...

This includes Interstate 40 in Arkansas between mile markers 16 and
42.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3539 9378 3540 9379 3542 9380 3538 9381
      3532 9388 3532 9392 3529 9392 3523 9399
      3523 9403 3520 9403 3514 9409 3514 9413
      3523 9429 3576 9406 3560 9370 3546 9371
TIME...MOT...LOC 0002Z 215DEG 31KT 3525 9415

69

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 30, 8:02 PM CSTSpecial Weather StatementTSAPittsburg28 min
Nov 30, 8:03 PM CSTSpecial Weather StatementTSAChoctaw27 min
Nov 30, 8:14 PM CSTSpecial Weather StatementTSACreek61 min
Nov 30, 8:30 PM CSTSevere Thunderstorm WarningTSAHaskell, Latimer, McIntosh, Muskogee, Pittsburg60 min
Nov 30, 8:32 PM CSTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa58 min
Nov 30, 8:41 PM CSTTornado WarningTSAHaskell, Muskogee, Pittsburg49 min
Nov 30, 8:48 PM CSTSpecial Weather StatementTSAOsage57 min
Nov 30, 9:07 PM CSTSevere Thunderstorm WarningTSAOsage, Pawnee, Washington53 min
Nov 30, 9:12 PM CSTSevere Thunderstorm WarningTSACreek, Muskogee, Nowata, Okfuskee, Okmulgee, Osage and 4 more63 min
Nov 30, 9:19 PM CSTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, Muskogee, Sequoyah41 min
Nov 30, 9:26 PM CSTTornado WarningTSAAdair, Cherokee, Haskell, Muskogee, Sequoyah49 min
Nov 30, 9:39 PM CSTTornado WarningTSANowata, Rogers, Tulsa, Washington25 min
Nov 30, 9:49 PM CSTSevere Thunderstorm WarningTSAChoctaw, Latimer, Pittsburg, Pushmataha56 min
Nov 30, 9:59 PM CSTTornado Warning Tornado observedConsiderable damage threatTSAAdair, Cherokee46 min
Nov 30, 10:01 PM CSTSevere Thunderstorm WarningTSACraig, Nowata, Washington44 min
Nov 30, 10:08 PM CSTTornado WarningTSALatimer, Pushmataha23 min
Nov 30, 10:12 PM CSTSevere Thunderstorm WarningTSACraig, Mayes, Nowata, Rogers, Wagoner63 min
Nov 30, 10:14 PM CSTSevere Thunderstorm WarningTSACherokee, Haskell, McIntosh, Muskogee, Pittsburg, Sequoyah and 1 more46 min
Nov 30, 10:18 PM CSTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pushmataha, Sequoyah57 min
Nov 30, 10:29 PM CSTTornado Warning Tornado observedConsiderable damage threatTSAAdair, Delaware20 min
Nov 30, 10:39 PM CSTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Haskell, Sequoyah53 min
Nov 30, 10:50 PM CSTSevere Thunderstorm WarningTSALeFlore, Sequoyah55 min
Nov 30, 10:52 PM CSTSevere Thunderstorm WarningTSACherokee, Craig, Delaware, Mayes, Ottawa, Wagoner53 min
Nov 30, 11:09 PM CSTTornado WarningTSASequoyah21 min
Nov 30, 6:03 PM CSTSpecial Weather StatementTSAFranklin42 min
Nov 30, 6:22 PM CSTTornado WarningTSAFranklin38 min
Nov 30, 6:55 PM CSTSpecial Weather StatementTSAFranklin35 min
Nov 30, 10:37 PM CSTSevere Thunderstorm WarningTSACrawford, Washington38 min
Nov 30, 11:16 PM CSTSevere Thunderstorm WarningTSACrawford, Franklin, Sebastian44 min
Nov 30, 11:19 PM CSTSevere Thunderstorm WarningTSACrawford, Madison, Washington56 min
Nov 30, 11:21 PM CSTAreal Flood AdvisoryTSACrawford, Franklin, Sebastian3 hr
Nov 30, 11:25 PM CSTSevere Thunderstorm WarningTSABenton, Washington51 min
Nov 30, 11:51 PM CSTSevere Thunderstorm WarningTSABenton, Carroll, Madison, Washington41 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2018Severe Thunderstorm Warnings in Arkansas, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.